Alert archive / Kansas / Special Weather Statements in 2015

Special Weather Statement, NWS Wichita, KS

August 27, 2015Montgomery County, Kansas

NWS Wichita, KS issued this special weather statement at Aug 27, 2015, 10:21 AM CDT for Montgomery County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2015, 10:21 AM CDT (15:21 UTC)
Expired
Aug 27, 2015, 10:45 AM CDT
In force
24 min
Issued by
NWS Wichita, KS

County Montgomery County, KS

The radar

The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WWUS83 KICT 271521
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 AM CDT THU AUG 27 2015

KSZ099-271545-
MONTGOMERY KS-
1021 AM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1045 AM CDT

* AT 1019 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
  TRACKING NUMEROUS STRONG THUNDERSTORMS ACROSS 
  MONTGOMERY COUNTY...MOVING SOUTH AT 10 TO 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE...ALONG WITH LOCALLY VERY HEAVY RAINFALL AND FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9596 3738 9596 3738 9553 3700 9552
TIME...MOT...LOC 1519Z 354DEG 10KT 3712 9574 
$$

KLEINSASSER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Aug 27, 6:16 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Aug 27, 6:16 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
616 AM CDT THU AUG 27 2015

...UPDATED FOR 12Z AVIATION DISCUSSION...

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 257 AM CDT THU AUG 27 2015

ISOLATED-SCATTERED ELEVATED THUNDERSTORMS ARE POSSIBLE THIS MORNING
OVER FAR EASTERN KANSAS...ON THE EASTERN EDGE OF THE ELEVATED MIXED
LAYER...WHERE WEAK MOISTURE TRANSPORT/ISENTROPIC UPGLIDE (310K) IS
INDICATED. MUCAPES OF 2000-3000 J/KG AND EFFECTIVE BULK SHEAR OF
25-45 KT COULD RESULT IN A COUPLE OF STRONG-SEVERE STORMS WITH A
HAIL THREAT. ANY STORM ACTIVITY THAT DEVELOPS SHOULD WANE TOWARD
MID-LATE MORNING...AS THE WEAK LLJ WEAKENS/BACKS.

A WELL-ADVERTISED SHORTWAVE TROUGH OVER THE NORTHERN/CENTRAL ROCKIES
EARLY THIS MORNING PER WATER VAPOR IMAGERY...WILL TRANSLATE SLOWLY
EASTWARD ACROSS THE CENTRAL PLAINS/UPPER MIDWEST LATE TODAY THROUGH
FRIDAY...WITH A WEAK ATTENDANT COLD FRONT. SCATTERED STORMS SHOULD
DEVELOP LATE THIS AFTERNOON ALONG THE FRONT AND PRE-FRONTAL
TROUGH...FROM WESTERN NEBRASKA INTO NORTHWESTERN KANSAS AS SURFACE-
BASED INHIBITION IS REMOVED FROM HEATING AND HEIGHT FALLS/ASCENT
ASSOCIATED WITH THE SHORTWAVE TROUGH. THE CONVECTION MAY MERGE INTO
ONE OR MORE CLUSTERS TONIGHT...AS A 45 KNOT SOUTHWESTERLY LOW-LEVEL
JET DEVELOPS ACROSS THE REGION. A RELATIVELY GREATER STORM COVERAGE
AND HIGHER RAINFALL FORECAST (0.25-0.75 INCH) IS EXPECTED ACROSS
CENTRAL KANSAS...WITH LESSER COVERAGE/AMOUNTS FURTHER SOUTH.
MODERATE INSTABILITY AND 25-35 KNOTS OF DEEP LAYER SHEAR MAY SUPPORT
A FEW STRONG-MARGINALLY SEVERE STORMS IN CENTRAL KANSAS THIS EVENING
WITH HAIL/WIND THREATS.

A SECONDARY VORT LOBE ON THE BACKSIDE OF THIS SHORTWAVE TROUGH...IS
PROGGED TO SLIDE SOUTHEASTWARD ACROSS EASTERN KANSAS FRIDAY
AFTERNOON/EVENING WITH THE WEAK COLD FRONT SLOWER TO MOVE THROUGH
SOUTH-CENTRAL AND SOUTHEAST KANSAS. SCATTERED DIURNALLY-ENHANCED
THUNDERSTORMS ARE EXPECTED IN THOSE AREAS...WITH WEAKENED
INHIBITION...MODERATE INSTABILITY AND WEAK-MODERATE SHEAR...ALTHOUGH
MID-LEVEL LAPSE RATES ARE PROGGED TO BE WEAKER THAN DAY 1.

A DRY POST-FRONTAL REGIME IS ANTICIPATED ON SATURDAY BEHIND THE
DEPARTING UPPER TROUGH...AND FRONT WHICH MAY HANG UP JUST SOUTH
OF THE OKLAHOMA BORDER.

FORECAST 1000-850 THICKNESSES ON THE GFS/NAM-WRF/RAP INDICATE WARMER
THAN AVERAGE HIGHS TODAY...ALTHOUGH LEANED WITH THE MIDDLE OF ROAD
GFS BASED ON IT'S VERIFICATION YESTERDAY. DRIER WEATHER IS
EXPECTED SATURDAY BEHIND THE FRONT...WITH TEMPERATURES FALLING A
FEW DEGREES BELOW AVERAGE BUT STILL SEASONABLY WARM.

JMC

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 257 AM CDT THU AUG 27 2015

AN ELONGATED MID-LEVEL RIDGE IS PROGGED FROM THE SOUTHERN/CENTRAL
PLAINS TO THE GREAT LAKES DURING THE MEDIUM RANGE PERIOD. A MID-
LEVEL WEAKNESS/UPPER TROUGH IS PROGGED TO RETROGRADE SLIGHTLY
WESTWARD ACROSS THE LOWER/MID MISSISSIPPI VALLEY. THIS SHOULD
SUPPORT A MAINLY DRY FORECAST IN OUR AREA...WITH SLIGHTLY ABOVE
AVERAGE TEMPERATURES.

JMC

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 611 AM CDT THU AUG 27 2015

A CLUSTER OF ELEVATED STRONG-SEVERE STORMS WILL CONTINUE TO
AFFECT FAR SOUTHEASTERN KANSAS THROUGH MID-LATE MORNING BEFORE
ENDING...IN AREA OF 850 MOISTURE TRANSPORT AND ISENTROPIC UPGLIDE.
WILL INCLUDE TEMPO +TSRA AT CNU TERMINAL. CLOUD TO GROUND
LIGHTNING AND LARGE HAIL ARE THE MAIN THREATS.

SOUTH-SOUTHEASTERLY FLOW WILL INCREASE DIURNALLY TODAY AREA-WIDE
WITH SOME GUSTS OF 20-26 KNOTS IN CENTRAL/SOUTH CENTRAL KANSAS.
SCATTERED STORMS ARE PROGGED TO DEVELOP ALONG A WEAK COLD FRONT
LATE THIS PM/EVE FROM WESTERN NEBRASKA INTO NORTHWESTERN KS. THESE
STORMS SHOULD INCREASE INTO A CLUSTER OR TWO OF STORMS AS THEY
PROGRESS EASTWARD ACROSS CENTRAL/NORTHERN KANSAS OVERNIGHT...AIDED
BY A 45 KNOT LOW-LEVEL JET AND ASSOCIATED MOISTURE TRANSPORT. RSL
AND SLN HAVE HIGHEST PROBABILITIES OF TSRA IMPACTS
OVERNIGHT...WITH LESSER CHANCES AT THE MORE SOUTHERN TERMINAL
SITES.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    93  72  88  66 /  10  30  20  10
HUTCHINSON      94  70  88  64 /  10  40  20  10
NEWTON          92  70  88  65 /  10  40  20  10
ELDORADO        92  69  89  66 /  10  20  30  10
WINFIELD-KWLD   94  72  89  67 /  10  20  30  20
RUSSELL         96  67  87  61 /  50  70  10  10
GREAT BEND      97  67  88  61 /  40  60  10  10
SALINA          94  70  87  62 /  20  60  10  10
MCPHERSON       93  70  87  64 /  10  50  20  10
COFFEYVILLE     89  69  87  67 /  50  10  40  30
CHANUTE         89  68  87  66 /  60  10  40  30
IOLA            88  68  86  66 /  60  10  40  30
PARSONS-KPPF    89  69  87  67 /  60  10  40  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 27, 9:50 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
950 AM CDT THU AUG 27 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
950 AM CDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS
SOUTHEAST KANSAS. A COUPLE OF STORMS MAY BE STRONG TO SEVERE WITH
HAIL OF DIME TO HALF DOLLAR SIZE ALONG WITH HIGH RAINFALL RATES THAT
WILL LIKELY RESULT IN FLOODING THAT MAY PERSIST INTO THE AFTERNOON
HOURS.

THUNDERSTORM CHANCES WILL INCREASE TONIGHT...PARTICULARLY ACROSS
CENTRAL KANSAS...WHERE A FEW STRONG TO MARGINALLY SEVERE STORMS
ARE POSSIBLE. THE MAIN THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH
AND HAIL OF DIME TO QUARTER SIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY
EVENING...ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS.
A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE
POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE
MAIN THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH...AND HAIL OF
NICKEL TO QUARTER SIZE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Aug 27, 8:57 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
857 AM CDT THU AUG 27 2015

KSZ096-271430-
NEOSHO KS-
857 AM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 930 AM CDT

* AT 855 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CHANUTE...MOVING SOUTH AT 25
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CHANUTE...ERIE...THAYER...GALESBURG...EARLTON...LAKE PARSONS...
  CHANUTE AIRPORT AND SOUTH MOUND.

LAT...LON 3769 9550 3769 9527 3739 9522 3739 9552
TIME...MOT...LOC 1355Z 0DEG 20KT 3762 9539

COOK
Special weather statement, Aug 27, 9:11 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
911 AM CDT THU AUG 27 2015

KSZ099-271445-
MONTGOMERY KS-
911 AM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 945 AM CDT

* AT 909 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR DEARING...OR 6 MILES SOUTH OF
  INDEPENDENCE...MOVING SOUTH AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COFFEYVILLE...INDEPENDENCE...DEARING...TYRO...LIBERTY...BOLTON AND
  INDEPENDENCE AIRPORT.

LAT...LON 3701 9588 3722 9584 3721 9561 3701 9558
      3700 9558 3700 9588
TIME...MOT...LOC 1409Z 7DEG 28KT 3714 9573

COOK
Special weather statement, Aug 27, 9:39 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
939 AM CDT THU AUG 27 2015

KSZ072-271515-
ALLEN KS-
939 AM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1015 AM CDT

* AT 938 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR LA HARPE...MOVING SOUTH AT 25
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...HUMBOLDT...LA HARPE...GAS...MORAN...SAVONBURG...ELSMORE...
  BASSETT AND IOLA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3773 9546 3795 9540 3795 9515 3773 9513
TIME...MOT...LOC 1438Z 4DEG 22KT 3787 9528

LAWSON
Special weather statement, Aug 27, 9:50 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 AM CDT THU AUG 27 2015

KSZ099-271515-
MONTGOMERY KS-
950 AM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1015 AM CDT

* AT 948 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR DEARING...OR 7 MILES SOUTH OF
  INDEPENDENCE...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM...ALONG WITH VERY HEAVY RAINFALL AND
LOCALIZED FLOODING OF LOW-LYING AREAS.

* LOCATIONS IMPACTED INCLUDE...
  COFFEYVILLE...INDEPENDENCE...DEARING...TYRO...BOLTON...INDEPENDENCE
  AIRPORT...ELK CITY LAKE AND ELK CITY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3732 9586 3732 9561 3700 9560 3700 9585
TIME...MOT...LOC 1448Z 0DEG 17KT 3713 9572

KLEINSASSER
Local storm report, Aug 27, 10:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1009 AM CDT THU AUG 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             INDEPENDENCE            37.23N 95.71W
08/27/2015  E0.88 INCH       MONTGOMERY         KS   LAW ENFORCEMENT

&&

JMR
Special weather statement, Aug 27, 10:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 AM CDT THU AUG 27 2015

KSZ099-271545-
MONTGOMERY KS-
1021 AM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1045 AM CDT

* AT 1019 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING NUMEROUS STRONG THUNDERSTORMS ACROSS
  MONTGOMERY COUNTY...MOVING SOUTH AT 10 TO 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE...ALONG WITH LOCALLY VERY HEAVY RAINFALL AND FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9596 3738 9596 3738 9553 3700 9552
TIME...MOT...LOC 1519Z 354DEG 10KT 3712 9574

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 5:13 AM CDTSpecial Weather StatementICTAllen32 min
Aug 27, 5:20 AM CDTSevere Thunderstorm WarningICTAllen, Woodson55 min
Aug 27, 6:10 AM CDTSevere Thunderstorm WarningICTAllen, Woodson65 min
Aug 27, 6:40 AM CDTAreal Flood WarningICTAllen12 hr
Aug 27, 7:01 AM CDTSevere Thunderstorm WarningICTAllen31 min
Aug 27, 7:51 AM CDTAreal Flood WarningICTNeosho, Wilson11 hr
Aug 27, 8:24 AM CDTSpecial Weather StatementICTWilson36 min
Aug 27, 8:57 AM CDTSpecial Weather StatementICTNeosho33 min
Aug 27, 9:11 AM CDTSpecial Weather StatementICTMontgomery34 min
Aug 27, 9:39 AM CDTSpecial Weather StatementICTAllen36 min
Aug 27, 9:50 AM CDTSpecial Weather StatementICTMontgomery25 min
Aug 27, 10:01 AM CDTAreal Flood WarningICTMontgomery6 hr
Aug 27, 10:42 AM CDTFlash Flood WarningICTMontgomery4 hr
Aug 27, 10:59 AM CDTAreal Flood WarningICTLabette5 hr
Aug 27, 11:09 AM CDTSpecial Weather StatementICTMontgomery21 min
Aug 27, 5:25 PM CDTSpecial Weather StatementICTRussell35 min
Aug 27, 5:37 PM CDTSevere Thunderstorm WarningICTRussell38 min
Aug 27, 6:14 PM CDTSevere Thunderstorm WarningICTRussell18 min
Aug 27, 6:35 PM CDTSpecial Weather StatementICTLincoln25 min

Nearby

Special Weather Statements in Kansas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.